# SDR IPXA2016011998044

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 48,569 hours, 11,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEU BOTTLE IS LOW.  DEFERRED R1 DOOR ASSIGNED M569201.  SERVICED R1 DOOR PNEUMATIC STORAGE SYSTEM IAW AMM 12-25-04-600-801.  THIS CLEARS M569201.
